# SDR FDEA201409282847

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT FUSELAGE WASTE TANK COMP STATION 2004 TO 2008 RBL 26, BETWEEN FLOOR & AFT BULKHEAD, LEVEL 2 CORROSION ON PART AGA7551-504 LOWER SURFACE.  REPAIRED FLOOR SUPPORT IAW 53-00-01 VOL 1 PAGE 18 FIG 4.
